The Great Trek Event

Disclaimer: This is not an organized ride, participate at your own pace and at your own risk. Please observe all required social distancing rules that are in place at the time of the ride.

Please also participate virtually if you cannot attend in person.

Closed

Leukemia & Lymphoma Society

$12,250

$20,000

200

Oct 2, 2020

4:00 AM – 7:00 PM

Approved

About the event

 

200 miles to help find a cure. We are all in.

 

We’re riding from Bellevue to Moses Lake, a ride that will let us experience each of the amazing climates that Washington has to offer. The ride will take us from Bellevue, one of the fastest growing cities in the nation:

  • through the Cascade foothills
  • along the Snoqualmie river
  • transitioning to the old train route of the Iron Horse trail
  • pushing through Snoqualmie pass via a 3+ mile tunnel
  • through the high mountain forests of Cle Elum
  • down into the farming climate of Ellensburg
  • diving into the Columbia River gorge at Vantage
  • and finishing through the Central Washington farmlands to Moses Lake.

 

 

It’s an amazing and challenging ride that will present opportunities for participants to do the entire ride or just segments depending on skill level and desire.

Our ride will raise money to help battle Cancer, and our beneficiary will be the Leukemia and Lymphoma Society. There are 82k new cases of Leukemia and 62k new cases of Lymphoma each year. These blood cancers affect the young and old, and medical advances have increased survival rates but have yet to find the golden answer. We need to continue the fight, continue to raise awareness, and diligently raise money so these great scientists can discover more breakthrough treatments. All of us have been touched by Cancer, and our ride will honor everyone who has survived or been affected by this fatal disease.

 Here are the event details:

 Segments:

  • Leg #1: Bellevue to North Bend (4am to 6am)
    • Coffee at QFC Starbucks – 30 min break
  • Leg #2: North Bend to Iron Horse Trailhead (6:30am to 7am)
  • Leg #3: Iron Horse Trail to Hyak Trailhead (7am to 8am)
    • 30 min break
  • Leg #4: Hyak Trailhead to Lake Easton State Park (8:30am to 9:30am)
  • Leg #5: Lake Easton State Park to Ellensburg (9:30am to Noon)
    • Daily Bread (306 S Main Street #2) for lunch – 30 min break
  • Leg #6: Ellensburg to Wild Horse Wind & Solar Facility (12:30 to 2pm)
  • Leg #7: Wild Horse Wind & Solar Facility to Vantage (2pm to 2:30pm)
    • 30 min break
  • Leg #8: Vantage Bridge Caravan (3pm to 3:30pm)
  • Leg #9: Highway 26 Hill Climb (3:30pm to 4pm)
  • Leg #10: The Final 50 (4pm to 7pm)

 

Destination: 821 S Mackin Lane, Moses Lake, WA 98837

All donations will go to benefit the Leukemia & Lymphoma Society with Jay Tilley as our event sponsor!

The Great Trek Teams

Select Team Riders Companies Miles Goal Donations Goal Donations Pledged
Team Neal Ryan Neal
Blueprint Technologies
200 $19,600 $7,435
Team Cooper Bill Cooper
Colliers International
200 $200 $1,925
Team Mehlum Eric Mehlum
Blueprint Technologies
200 $200 $1,695
Team Shake & Bake Gary Nakanelua
Tom Taylor
Blueprint Technologies
Blueprint Technologies
20 $0 $1,195